# SDR SIMA20150310002

- Difficulty date: March 10, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 36,789 hours, 33,350 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CRUISE AT FL 280 ICAS CAUTION SPC ADVANCED LIGHT CAME ON.  DRAINED WATER FROM NR 2 PITOT DRAIN SYS IAW AMM CH34-13-00.  PERFORMED PITOT STATIC SYS ADJUSTMENT TEST.  PITOT STATIC SYS CHECKED GOOD.  ALL WORK PERFORMED IAW AMM CH 34-13-00.
